# SDR ASAA2014071408556

- Difficulty date: July 14, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 26,236 hours, 7,915 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA123742
- Condition: Warning Light
- Location: Nr 1 Engine
- Part time: 26,236 hours, 7,915 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOTICED LT ENGINE SPAR VALVE ILLUMINATED BRIGHT BLUE AT 5000 FT DURING APPROACH.  LIGHT WENT OUT AT 2,000 FT.  ACFT GROUNDED.   CREW STATED ALL NR 1 ENGINE INDICATIONS WERE NORMAL.  ACCOMPLISHED GVI OF NR 1 SPAR VALVE CONNECTOR, NO DEFECTS FOUND.  VALVE OPS NORMAL IAW MM 28-22-00.  DUE TO HISTORY REQUIRES NR 1 SPAR VALVE ACTUATOR, 44752-07-14-2014.  REMOVED NR 1 LT ACTUATOR SPAR VALVE AND INSTALLED NEW IAW AMM 28-22-11-000-804/-400-804.  OPS CK GOOD IAW AMM 28-22-00-710-801.
